# SDR IPXA10560440

- Difficulty date: May 16, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 25,813 hours, 13,198 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 365.25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, SCREW STRIKE ON FRAME FLANGE AT BS 365.25 BETWEEN S-15L AND S-16L.  REPAIRED IAW ATS ER 10-2848.
